MathSciNet Relay Station
MathSciNet bibliographic data
MR511401 05A15 (33A65)
Milne, Stephen C. A $q$-analog of restricted growth functions, Dobinski's equality, and Charlier polynomials. Trans. Amer. Math. Soc. 245 (1978), 89–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement